Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 8, 20186 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Aug 8, 2018, 6:48 PM EDT for 6 counties in Georgia. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2018, 6:48 PM EDT (22:48 UTC)
Expired
Aug 8, 2018, 7:15 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

Counties Banks County, GA, Barrow County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA, Madison County, GA

The radar

The Greer radar (KGSP), 137 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 7:10 PM EDTTSTM WND DMGArcade, GAMULTIPLE TREES DOWN IN AND AROUND ARCADE.
Aug 8, 7:12 PM EDTTSTM WND DMGJefferson, GAMULTIPLE TREES DOWN IN AND AROUND JEFFERSON.
Aug 8, 7:15 PM EDTTSTM WND DMG2 Ne Pocataligo, GAA COUPLE OF POWERLINES DOWN EAST OF FORT LAMAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

757 
WWUS82 KFFC 082248
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT WED AUG 8 2018
 
GAZ022>025-027-033>035-045-082315-
Madison GA-Hall GA-Banks GA-Jackson GA-North Fulton GA-Barrow GA-
DeKalb GA-Forsyth GA-Gwinnett GA-
648 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...SOUTHERN
HALL...BANKS...JACKSON...NORTH FULTON...NORTHERN BARROW...
NORTHWESTERN DEKALB...FORSYTH AND GWINNETT COUNTIES UNTIL 715 PM
EDT...

At 648 PM EDT...a line of strong thunderstorms was along a line
extending from near Homer to Pendergrass to near Johns Creek...and
moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent 
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Lawrenceville, Winder, Jefferson, Commerce, Cumming,
Homer, Danielsville, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, Milton, Duluth, Sugar Hill, Suwanee, Buford, Lilburn and
Chamblee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3442 8338 3432 8339 3427 8334 3424 8334
      3426 8330 3425 8327 3424 8317 3427 8311
      3426 8312 3423 8308 3417 8310 3415 8308
      3399 8365 3383 8428 3405 8442 3409 8442
      3432 8391 3446 8340
TIME...MOT...LOC 2248Z 271DEG 30KT 3431 8345 3414 8369 3405 8422 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:38 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Aug 8, 3:38 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
338 PM EDT Wed Aug 8 2018

.SHORT TERM /Tonight through Thursday Night/...

While weak surface high pressure is in control, there is plenty of
showers and thunderstorms across TN down through north AL moving
eastward this afternoon. This is all in association with a
shortwave/weak troughing in the mid-levels. There is plenty of
available instability and moisture across our region, thus we
anticipate this activity to move through north GA through the
remainder of the afternoon/evening.  While the effective shear is
weak, it might be enough to see an organized line develop. Based on
the cold pools and looking at Q vectors analysis, if a line develops
late this afternoon, the outflows could drive a faster storm motion
further to the SE. This would then bring some of the activity across
east central GA later this evening. We will have to monitor the
mesoanalysis as we progress through the afternoon. Given this, there
is still quite a bit of uncertainty in regards to storm coverage and
timeline. Storms could become strong to severe with damaging winds,
frequent lightning, small hail and heavy rain being the main
impacts. Most of the activity should shift east of the area by
tonight.

A brief reprieve in precipitation activity is expected overnight
with afternoon showers and thunderstorms expected again tomorrow
afternoon/evening.  A front draped across KY will try to drop south
Thursday night, eventually becoming stalled along the northern tier
of GA Friday morning.

Temperatures will be hot and humid again Thursday afternoon with
heat indices around 101-104 in SE GA, just below heat advisory
criteria.

26

.LONG TERM /Friday through Wednesday/...

The long term period begins with a broad trough over the eastern
US and higher pressure to our south, putting us in nearly zonal
flow with a front draped across the area. This front will provide
forcing for showers and thunderstorms in the afternoon and evening
across the area. While the front lingers and stalls across the
area, a developing shortwave to our west on Friday will push into
the area on Saturday/Sunday. The additional forcing leading will
likely lead to more widespread showers and thunderstorms in the
afternoon and evening on Saturday and Sunday. Meanwhile, a pocket
of energy moving through the base of the aforementioned trough
will eventually become a cutoff low centered over the Ohio Valley
on Sunday, pushing a cold front across the area most likely on
Monday/Tuesday.

Instability will also be present every afternoon/evening leading to
chance and likely pops across the area through Monday. PWATS through
that time frame are forecast to be in the 1.7 to 2 inch range, so
heavy rain will also be possible with any storms in addition to
damaging wind gusts and frequent lightning.

Although there are still timing differences between the GFS and
ECMWF on the frontal passage, eventually that front pushes through
the area and brings in some drier air. The GFS is just slightly
faster than the ECMWF, pushing the drier air in on Monday
afternoon opposed to much later on Monday into Tuesday. Overall,
Tuesday and Wednesday are shaping up to be the "driest" days of
the extended, especially for northern areas. PWATs are even
forecast to dip below 1 inch as the drier air filters into the
area!

Temperatures through the extended will be near average with highs in
the upper 80s to lower 90s across much of the area with lows in the
uppers 60s and lower to mid 70s.

Reaves

&&

.AVIATION...
18Z Update...
VFR conditions to start the TAF period with CU building across
the region. Most shower and thunderstorm activity across north GA
will shift east and south eventually. The timeline for the best
chance of thunderstorms for the metro will be between 20-00Z with
AHN holding on a bit longer as the bulk of the precipitation
moves east this evening. MCN and CSG will have scattered
convection. BKN CU will diminish overnight with debris clouds
lingering. The CU deck will develop again by mid/late morning with
showers initiating by the early afternoon. West winds through the
period.

//ATL Confidence...18Z Update...
Low to Moderate on timing and location of the convection.
Moderate to High on all other elements.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  71  89 /  50  60  50  50
Atlanta         72  88  72  87 /  50  70  60  60
Blairsville     65  82  65  82 /  60  60  50  60
Cartersville    71  88  69  86 /  60  70  60  60
Columbus        73  92  74  90 /  30  50  50  60
Gainesville     71  88  71  86 /  50  60  50  60
Macon           73  91  73  91 /  30  50  40  50
Rome            71  88  70  86 /  60  60  60  60
Peachtree City  72  89  71  88 /  40  60  60  60
Vidalia         75  93  74  92 /  30  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...26
LONG TERM....Reaves
AVIATION...26
Hazardous weather outlook, Aug 8, 11:47 AM EDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Wed Aug 8 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Wed Aug 8 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected this afternoon
and evening. Thunderstorms should develop after noon, especially
over north Georgia and increase in coverage as they move south
during the afternoon and evening. Some storms could be strong to
severe with damaging winds, frequent lightning, large hail up to 1
inch in diameter and heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms are expected each day, mainly
during the afternoon and evening. Widespread severe weather is
not anticipated, however, some storms could produce strong winds,
frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 8, 5:31 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
531 PM EDT WED AUG 8 2018

GAZ012-013-019>021-030-082200-
Polk GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-Floyd GA-
531 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHERN CHEROKEE...
GORDON...BARTOW...PICKENS AND FLOYD COUNTIES UNTIL 600 PM EDT...

At 531 PM EDT...a line of strong thunderstorms was along a line
extending from Redbud to near Cave Spring...and moving east at 40
mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Canton, Cartersville, Calhoun, Cedartown, Jasper, Adairsville,
Rockmart, Euharlee, Emerson, Ball Ground, Nelson, Aragon, Cave
Spring, White, Waleska, Kingston, Resaca, Plainville and
Taylorsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3462 8486 3462 8472 3458 8465 3455 8465
      3455 8452 3445 8426 3437 8426 3408 8478
      3408 8492 3398 8497 3395 8505 3390 8510
      3391 8520 3400 8541 3422 8545
TIME...MOT...LOC 2131Z 253DEG 45KT 3453 8481 3415 8533

HAIL...0.75IN
WIND...50MPH
Local storm report, Aug 8, 5:32 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT WED AUG 08 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     3 W EPWORTH             34.94N  84.44W
08/08/2018                   FANNIN             GA   EMERGENCY MNGR

            REPORT OF A TREES DOWN NEAR THE INTERSECTION OF
            MACEDONIA CHURCH RD AND MADOLA RD, AS WELL AS THE 2700
            BLOCK OF MADOLA RD.

&&

CORRECTED FATALITIES...INJURIES...REMARKS

EVENT NUMBER FFC1800798

THIEM
Local storm report, Aug 8, 5:45 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT WED AUG 08 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     1 SE MINERAL BLUFF      34.90N  84.26W
08/08/2018                   FANNIN             GA   EMERGENCY MNGR

            TREE DOWN ON POWERLINES ON HAYMORE FARM RD OUTSIDE OF
            MINERAL BLUFF.

&&

EVENT NUMBER FFC1800800

THIEM
Special weather statement, Aug 8, 5:52 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT WED AUG 8 2018

GAZ021>023-025-033>035-082215-
Hall GA-Jackson GA-North Fulton GA-Barrow GA-Cherokee GA-Forsyth GA-
Gwinnett GA-
552 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...NORTHWESTERN
JACKSON...NORTH FULTON...NORTHWESTERN BARROW...SOUTHEASTERN
CHEROKEE...FORSYTH AND NORTHERN GWINNETT COUNTIES UNTIL 615 PM EDT...

At 552 PM EDT...a line of strong thunderstorms was along a line
extending from Gainesville to Milton...and moving east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Lawrenceville, Jefferson, Cumming, Roswell, Johns Creek,
Alpharetta, Milton, Duluth, Woodstock, Sugar Hill, Suwanee, Buford,
Braselton, Auburn, Flowery Branch, Oakwood, Maysville, Berkeley Lake
and Hoschton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3416 8347 3394 8415 3414 8454 3438 8373
TIME...MOT...LOC 2152Z 251DEG 17KT 3428 8381 3412 8431

WIND...40MPH
Special weather statement, Aug 8, 6:17 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT WED AUG 8 2018

GAZ021>025-027-032>035-045-082245-
Madison GA-Hall GA-Banks GA-Jackson GA-North Fulton GA-Barrow GA-
Cobb GA-Cherokee GA-DeKalb GA-Forsyth GA-Gwinnett GA-
617 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...SOUTHERN
HALL...BANKS...JACKSON...NORTH FULTON...NORTHWESTERN BARROW...
NORTHEASTERN COBB...SOUTHEASTERN CHEROKEE...NORTHWESTERN DEKALB...
FORSYTH AND NORTHERN GWINNETT COUNTIES UNTIL 645 PM EDT...

At 617 PM EDT...a line of strong thunderstorms was along a line
extending from near Banks Crossing to near Gainesville to Sweat
Mountain. These storms were nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Gainesville, Jefferson, Commerce, Cumming, Homer,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody,
Milton, Duluth, Woodstock, Sugar Hill, Suwanee, Buford and Holly
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3439 8338 3438 8339 3432 8339 3427 8334
      3424 8334 3426 8330 3426 8329 3416 8325
      3411 8362 3385 8450 3415 8455 3431 8403
      3442 8338
TIME...MOT...LOC 2217Z 273DEG 4KT 3427 8343 3427 8378 3405 8443

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 8, 6:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT WED AUG 8 2018

GAZ022>025-027-033>035-045-082315-
Madison GA-Hall GA-Banks GA-Jackson GA-North Fulton GA-Barrow GA-
DeKalb GA-Forsyth GA-Gwinnett GA-
648 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...SOUTHERN
HALL...BANKS...JACKSON...NORTH FULTON...NORTHERN BARROW...
NORTHWESTERN DEKALB...FORSYTH AND GWINNETT COUNTIES UNTIL 715 PM
EDT...

At 648 PM EDT...a line of strong thunderstorms was along a line
extending from near Homer to Pendergrass to near Johns Creek...and
moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Lawrenceville, Winder, Jefferson, Commerce, Cumming,
Homer, Danielsville, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, Milton, Duluth, Sugar Hill, Suwanee, Buford, Lilburn and
Chamblee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3442 8338 3432 8339 3427 8334 3424 8334
      3426 8330 3425 8327 3424 8317 3427 8311
      3426 8312 3423 8308 3417 8310 3415 8308
      3399 8365 3383 8428 3405 8442 3409 8442
      3432 8391 3446 8340
TIME...MOT...LOC 2248Z 271DEG 30KT 3431 8345 3414 8369 3405 8422

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 9:16 PM EDTSpecial Weather StatementFFCWalker29 min
Aug 8, 12:41 PM EDTSpecial Weather StatementFFCFannin34 min
Aug 8, 12:57 PM EDTSpecial Weather StatementFFCTowns18 min
Aug 8, 2:59 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Gordon, Murray, Walker, Whitfield31 min
Aug 8, 3:33 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Murray, Walker, Whitfield27 min
Aug 8, 3:39 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield36 min
Aug 8, 3:43 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker32 min
Aug 8, 4:02 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray28 min
Aug 8, 4:16 PM EDTSpecial Weather StatementFFCGordon29 min
Aug 8, 4:33 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Union27 min
Aug 8, 4:50 PM EDTSpecial Weather StatementFFCFloyd, Gordon40 min
Aug 8, 5:00 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Pickens, Towns, Union30 min
Aug 8, 5:31 PM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon, Pickens, Polk29 min
Aug 8, 5:52 PM EDTSpecial Weather StatementFFCForsyth, Hall, Jackson23 min
Aug 8, 6:17 PM EDTSpecial Weather StatementFFCBanks, Forsyth, Hall, Jackson28 min
Aug 8, 6:56 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding34 min
Aug 8, 7:06 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach24 min
Aug 8, 7:06 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Jackson, Madison, Oconee24 min
Aug 8, 7:36 PM EDTSpecial Weather StatementFFCCarroll, Douglas24 min
Aug 8, 7:43 PM EDTSpecial Weather StatementFFCCrawford32 min
Aug 8, 7:50 PM EDTSpecial Weather StatementFFCTwiggs25 min
Aug 8, 7:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach37 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.